Parametrices for pseudodifferential operators with multiple characteristics

Johannes Sjöstrand L’Institut de Mathématiques de L’Université de Nice, Parc Valrose, Nice, France

TBD mathscidoc:1701.332393

Arkiv for Matematik, 12, (1), 85-130, 1973.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:53 uploaded by arkivadmin ] [ 408 downloads ] [ 0 comments ] [ Cited by 98 ]
@inproceedings{johannes1973parametrices,
  title={Parametrices for pseudodifferential operators with multiple characteristics},
  author={Johannes Sjöstrand},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453169853202},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={85-130},
  year={1973},
}
Johannes Sjöstrand. Parametrices for pseudodifferential operators with multiple characteristics. 1973. Vol. 12. In Arkiv for Matematik. pp.85-130. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203453169853202.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved